MathSciNet Relay Station
MathSciNet bibliographic data
MR2793028 22E50 (11F68)
Kim, Henry H.; Lee, Kyu-Hwan Representation theory of $p$-adic groups and canonical bases. Adv. Math. 227 (2011), no. 2, 945–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement